# SDR AALA20160113006

- Difficulty date: December 27, 2015
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 48,614 hours, 7,954 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Relay
- Condition: Faulty
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL, ACFT NOT OVERWEIGHT.  DURING APPROACH AFTER FLAPS 1 SELECTED FLPS1 RECEIVED, LE SLAT DISAGREE, ACCOMPANIED BY A SPLIT IN FLAP INDICATOR.  MX COULD NOT DUPLICATE SLAT DISAGREE.  R & R FSEU IAW AMM 27-51-01.  R & R SLAT SOV CONTROL RELAY K227.  ACCOMPLISHED FLAP & SLAT SOV TEST IAW MM 27-51-48.  SYS TEST NORMAL.  SEE ALSO AALA20151228001.
